# SDR F3LA200800651

- Difficulty date: September 28, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 19,348 hours, 9,194 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460351204
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C-CHECK, INSPECTION NOTED DENT ON TOP SKIN OF LT SLAT NR 3 BETWEEN RIB 3 AND 4.  MX REPAIRED THE DENT IAW THE REQUIREMENTS OF A319 SRM 57-40-00, FIGURE 224.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
